About Me

My photo
melting but not down

Friday, 22 August 2008


I'm a bit disappointed with this Prozac malarky. I thought I'd feel sparkier, livelier. Although the inner melancholy has disappeared and I don't seem to get as stressed by stuff (excellent example today - went to the wrong garage to pick husband up, leaving him standing in the rain for ages, but was I bovvered?), I feel flat but not in a negative way - just coasting through life. I suppose if the medication gets rid of the lows, it also gets rid of the highs. Or maybe this is how 'normal' people feel most of the time. I don't have a clear sense of me any more. It's as if through losing the misery, I've lost what defined me to myself, become less in some way. Difficult to get a handle on so I'll shut up now.


Anonymous said...

Hi Lily,
BC here again. I was a bit worried by your latest post. I hope you have been able to improve since then. I also hope you are planning to talk to your doctor. It may be that this isn't the medicine for you, or the dosage needs adjusting or ??. In any event, I hope you talk to him/her about it.
I went to my doc on Friday and he doubled my Pz to 40mg because I really didn't think anything had changed after four weeks on it. We will have to see how that goes. Otherwise, it seems to be ok with me.

Take care,

Lily said...

Good to hear from you again BC, I hope the new dosage has an impact. Don't worry about me, I think maybe my expectations were unreasonable and there's definitely been a change for the better. Probably just as well that I haven't gone any higher - one must maintain a modicum of decorum!